# SDR SWAA2015112346276

- Difficulty date: November 19, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 42,172 hours, 24,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 33500005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY OVER RIDE PANEL NUTPLATE BROKEN AT LOCATION M01668.  R & R BATTERY IAW AMM & DWG.
